Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Convergence of the Bochner-Riesz Means at the Critical Index

Lung-Kee Chen and Dashan Fan
Proceedings of the American Mathematical Society
Vol. 124, No. 9 (Sep., 1996), pp. 2717-2726
Stable URL: http://www.jstor.org/stable/2161711
Page Count: 10
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Convergence of the Bochner-Riesz Means at the Critical Index
Preview not available

Abstract

In this paper, we study the pointwise convergence of the Bochner-Riesz means at the critical index on the space Llog+ L(Qn). We weaken the hypothesis, "x is a Lebesgue point", which is required on some research results by instead considering the convergence of averages of the function over balls when the radials of the balls approach to 0.

Page Thumbnails

  • Thumbnail: Page 
2717
    2717
  • Thumbnail: Page 
2718
    2718
  • Thumbnail: Page 
2719
    2719
  • Thumbnail: Page 
2720
    2720
  • Thumbnail: Page 
2721
    2721
  • Thumbnail: Page 
2722
    2722
  • Thumbnail: Page 
2723
    2723
  • Thumbnail: Page 
2724
    2724
  • Thumbnail: Page 
2725
    2725
  • Thumbnail: Page 
2726
    2726